Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain at the top of feet, taking Tramadol for finger arthritis, big squishy lump. Thoughts ?

the pain at the top of my feet closest to my leg is sooo painful that it keeps me awake and I am in tears....nothing helps. I take tramadol for arthritis in my fingers, 8 a day, it doesn't begin to touch the pain in my feet that has been around for about 6 months, but becoming unbearable for the past 4 or 5 weeks. it is worse when I am not up and about. stationary is worst time. driving, laying in bed, all bring tears to my eyes. I have a big squishy lump. I showed it to someone and they were shocked at the sight. the left is waaay worse than the right. I am desperate. I am a store mgr in retail and work a lot of hours. I will turn 50 in 3 days. I feel hopeless and disabled between my feet and my hands. please, please,give me some hope....
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
Pain is from last 6 months and swelling with increasing pain day by day.
You are taking tramadol from last 8 days for finger arthritis .
Tramadol is a pain reliever not a treatment .
Any how the cause of concern is pain in foot ( leg ) with swelling. May be due to .
1 Cancer of effected part as you clearly not mention the exact site . Diagnosis can be confirmed by C T scan with X ray .
2 Tuberculosis lesion ( however there develops slough in T B ) , however your history of illness is ambiguous so very difficult to evaluate a diagnosis . Diagnosis can be confirmed by C T scan and X ray.
3 Osteoarthritis of effected part . Diagnosis can be confirmed by physical examination .
In my opinion consult an orthopedic surgeon and get his opinion and treatment as soon as possible.
Good luck.Dr. HET
Answered: Tue, 8 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor